EconPapers    
Economics at your fingertips  
 

Exact Nonparametric Two-Sample Homogeneity Tests for Possibly Discrete Distributions

Jean-Marie Dufour () and Abdeljelil Farhat ()

Cahiers de recherche from Centre interuniversitaire de recherche en économie quantitative, CIREQ

Abstract: In this paper, we study several tests for the equality of two unknown distributions. Two are based on empirical distribution functions, three others on nonparametric probability density estimates, and the last ones on differences between sample moments.

Keywords: ECONOMETRICS; ECONOMIC MODELS; TESTS; ESTIMATION (search for similar items in EconPapers)
JEL-codes: C52 C51 C50 (search for similar items in EconPapers)
Date: 2001
References: Add references at CitEc
Citations: Track citations by RSS feed

There are no downloads for this item, see the EconPapers FAQ for hints about obtaining it.

Related works:
Working Paper: Exact Nonparametric Two-Sample Homogeneity Tests for Possibly Discrete Distributions (2001) Downloads
Working Paper: Exact Nonparametric Two-Sample Homogeneity Tests for Possibly Discrete Distributions (2001) Downloads
This item may be available elsewhere in EconPapers: Search for items with the same title.

Export reference: BibTeX RIS (EndNote, ProCite, RefMan) HTML/Text

Persistent link: https://EconPapers.repec.org/RePEc:mtl:montec:2001-23

Access Statistics for this paper

More papers in Cahiers de recherche from Centre interuniversitaire de recherche en économie quantitative, CIREQ Contact information at EDIRC.
Bibliographic data for series maintained by Sharon BREWER ().

 
Page updated 2019-08-02
Handle: RePEc:mtl:montec:2001-23